# SDR USAA2012101700015

- Difficulty date: October 1, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800600
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL 151CG AT FR58, --Y584.2.  REPLACED AFT CARGO FLOOR PANEL 151CG IAW A319 SRM 53-02-00.
